# SDR DALA2025031201948

- Difficulty date: March 10, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 76,400 hours, 29,170 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0850919) CORROSION ON FLOOR SUPPORT (BEAM) STA 328 AND RBL 40 AT FWD CABIN PASSENGER W1. FLOOR SUPPORT (BEAM) STA 328 AND RBL 40 AT FWD CABIN PASSENGER WAS REPAIRED PER B737-800 SRM 53-10-51-2R PROCEDURE 8 REPAIR
